# SDR HALA2010120600577

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 55132
- Aircraft time: 94,119 hours, 17,937 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 2537
- Condition: Faulted
- Location: Rudder Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - ON TAXI OUT THE RUDDER TRIM WOULD ONLY GO RT, COULD NOT GO LT TO RECENTER THE TRIM.  REMOVED RUDDER TRIM CONTROL PANEL IAW AMM 27-21-23 TROUBLESHOT WIRING: WIRING FROM D1830 TO D1894 CHECKS OK.  FOUND PIN 2 TO 1 ON RUDDER TRIM ACTUATOR HAS A OPEN CIRCUIT.  REMOVED RUDDER TRIM ACTUATOR IAW AMM 27-21-11 13170 TO ACCESS.  INSTALLED RUDDER TRIM ACTUATOR IAW AMM.  INSTALLED AIL/RUDDER TRIM CONTROL PANEL IAW AMM 27-21-23.  OPS CHECK GOOD IAW AMM 27-21-00/27-11-00.  REINSTALLED PANELS REMOVED FOR ACTUATOR REPLACEMENT.
